Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: itching from meds?

Posted by Cindy W on July 17, 2000, at 21:10:13

In reply to Re: itching from meds? Cindy W, posted by Greg on July 17, 2000, at 9:05:23

> Cindy,
>
> Good morning. My daughter takes Claritin and experiences the rash and itching as well. Doesn't sound like hers is quite as bad as yours though. Claritin does have a side-effect of itching for some people. I had it BAD from the narcotics I was taking for my back pain, I know it's a miserable thing. Is it possible to stop the Claritin for a fewv days and see if the itch subsides? Have you checked for possible negative interactions with your meds? Pharmacists are supposed to catch those things, but they often don't. Just some random thoughts Cindy....
>
> Other than the itching, are you doing well?
>
> Hugs,
> Greg
>
> > Looks like my other message last night was "gobbled" up when the list was archived...so here goes again. For the past several weeks, I've had an itchy rash on my thighs, backs of my legs, and arms (sometimes even my chest) when I wake up. If I scratch it, it leaves large welts like hives. Could this be from a med I'm taking? My GP tested me for parasites and all, but concluded I'm allergic to something. It seems to be something internal, because when I visit my house in Ventura, it is still there (different bedding, soap, etc., all washed of course). Could this be from Serzone or Effexor-XR? I hope not, since they are really helping, with no other real side effects. Am taking Claritin and Entex (an antihistamine and decongestant) also. Last night, I took only half as much Serzone (about 37 instead of 75 mg./night) and have fewer bumps today. Anyone experienced this or have any ideas? Thanks!

Greg, thanks for the suggestions! Did not take Serzone or Claritin tonight and will try that for a few days, just taking Effexor-XR and my usual decongestant, Entex. Will gradually add them back one at a time if the rash disappears, and see who the "culprit" is! BTW, I took the Claritin FOR the itching, not before.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy W thread:40730
URL: http://www.dr-bob.org/babble/20000717/msgs/40800.html